... migraine headaches. taking 10mg every 4hrs and 40mg 8am and 8pin still is not maintaining the pain. It is getting so bad that it i had to go to the emergency room. This headaches is starting to be unbearable. I slept for two days with of the pain shhot he gave me in my hip and allergy medicine so I can rest
Jada - I know this wont help with the pain in your hip, but the oxycodone might help a lot better if you weren't having the headache. There are a lot of good migraine meds out there that abort the migraine before it gets really bad. One that I've had great success with is Relpax. I believe I've only had a few real migraines this year as when I start getting symptoms I take a Relpax and later I will realize the migraine is completely gone. I don't even have any side effects from the Relpax. When I am in pain from several areas in my body at the same time it seems like no pain medicine works. Try to eliminate all the pain you possibly can then hopefully the Percocet will work. Best wishes -
Oxycodone can actually exacerbate (make worse) headaches in some people. Opioid drugs can increase intercranial pressure and some people are very sensitive to this and it causes headache. You can also get rebound headaches from oxycodone. You will notice the headache gets bad as the drug wears off and this is difficult to differentiate whether it is rebound or if the headache is just returning because the drug wore off. If you notice increased headache within 30 min to an hour after taking the drug, it could be the spike in the intercranial pressure worsening the headache. Talk to your Dr. Oxycodone might not be the best pain med for you to take. He might need to change medicines for better relief Feel better soon!.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2011 • 1 answer
Posted 22 Apr 2012 • 9 answers
Posted 30 Jan 2013 • 3 answers
Posted 31 Oct 2013 • 27 answers
Posted 29 Aug 2014 • 2 answers